# SDR SWAA2021081636600

- Difficulty date: April 7, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 411A2119174A
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SWEEPER SEAL PANEL # 844DZ IS CRACKED AT A FASTENER HOLE. / REMOVED CRACKED R 2 DOOR SWEEPER SEAL PANEL 844 DZ AND REPLACED WITH NEW PANEL 844 DZ P/N 411A2119-174A IAW IPC 52-41-31-10 AND SRM 51-40-02-0G-0 A TAG WN6654
